# SDR HEEA0015458

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066107800
- Condition: Failed
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH NR 2 NAVIGATION SWITCH ON, GREEN HSI POINTERS SHOW 10 DIFFERENCE.
